MAUDE Adverse Event Report: ST. JUDE MEDICAL CATD C8I ¿ OCT INTEGRATED SYSTEM; SYSTEM, IMAGING, OPTICAL COHERENCE TOMOGRAPHY (OCT)

ST. JUDE MEDICAL CATD C8I ¿ OCT INTEGRATED SYSTEM; SYSTEM, IMAGING, OPTICAL COHERENCE TOMOGRAPHY (OCT)
Model Number C408652
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
The procedure was postponed due to a connection issue that occurred after a catheter was disconnected without using the eject button.Another catheter was used but the issue persisted.The issue was isolated to the system.There were no adverse patient consequences.
 
Additional Manufacturer Narrative
The device was not returned for analysis, limiting the investigation to the review of the device history record.The device met specifications prior to leaving abbott manufacturing facilities as supported by a review of the device history record.The field service report was provided and review noted that the system passed functional tests with no issues observed.The cause for the reported connection issue and subsequent delay remain unknown.

Brand Name
C8I ¿ OCT INTEGRATED SYSTEM
Common Device Name
SYSTEM, IMAGING, OPTICAL COHERENCE TOMOGRAPHY (OCT)
Manufacturer (Section D)
ST. JUDE MEDICAL CATD
4 robbins drive
westford MA 01886
MDR Report Key8546870
Report Number3009600098-2019-00010
Device Sequence Number14061179
Product Code NQQ
UDI-Device Identifier00183739000937
UDI-Public00183739000937
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberC408652
Device Lot Number5591593
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/05/2019
Supplement Date Received by Manufacturer06/13/2019
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;